# SDR AU000507

- Difficulty date: June 28, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pipe
- Condition: Fod
- Location: Acft Fuel Dist
- Component: Acft Fuel Dist
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD FUEL TANK TRANSFER PIPE BLOCKED BY BLANKING PLUG.  FOD.   (X)
